mental-health-icon
Help with anti depressant
I'm 23 year old who was diagnosed with depression in April this year. My doctor gave me bupron 150mg. And at recent visit, the dosage was increased to bupron 300mg. Im getting increased headaches and sleeping a lot after the dosage was increased. Should I consult my doctor again or is this normal?
95 Views v

Answers (2)

Like the answers? Chat privately for 24 hours with the doctor of your choice

doctor profile image
Dr. Anjendra R Targe
Addiction Psychiatrist 7 yrs exp Pune

Free 3 day follow up

Chat Now
You must keep regular follow ups with your prescribing doctor, and report any side effects you experience during your treatment. The doctor can provide remedies, and replace your current medication, if need be. Good Luck.
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
YES NO
doctor profile image
Sharath Kumar K N
General Physician Mandya
Hello, common side effects of bupron include dry mouth, nausea, stomach pain;headache, dizziness, ringing in your ears;vision changes;loss of interest in sex;sore throat, muscle pain;mild itching or skin rash, increased sweating, increased urination; or.changes in appetite, weight loss or gain, Excessive sleep or even trouble falling asleep, please continue medications. If it troubles with your daily routine consult your doctor. Avoid driving while on this medication.
Answered
Flag this Answer
Flag this answer
0/1 people found this helpful
Was this answer helpful?
YES NO
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.